# SDR YENA2023102701323

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,566 hours, 28,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002196
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,349 hours, 24,518 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2434, PBI-DCA. 'WHEN SHUTTING DOWN #2 ENG, EMER LTS COME ON; REMOVED AND REPLACED #4 E.L.P.U REF AMM 33-50-01. PERFORMED OPS CHECK OF EMERGENCY LIGHTS NO FURTHER DEFECTS NOTED. OPS CHECK AMM 33-50-25. OPS CHECK OK.'
